The day after the jab

Interferon-b is meant to help slow the deterioration that MS causes. I have no real idea of the mechanism (does anyone?) but it would be nice to know. I give J the injection on a Saturday night because over time the day following the jab becomes worse and worse and Sundays are the slowest day where she doesn’t mind so much doing less. This week we went out of sync for some reason. This morning she was completely out of it. No strength, no muscles. Completely wasted. During the day things slowly come back and tomorrow she’ll be back to where she normally is – hopefully – but it’s really weird that something that is meant to help first does this ‘damage’. We go away for 2 weeks in August. We have yet to work out how to schedule the injections. Taking them abroad is not an issue but a day lying wasted in a hotel room? No, not really.

Leave a Reply

Your email address will not be published. Required fields are marked *